MAUDE Adverse Event Report: ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 DL KNOTLESS FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/01/2025, it was reported by a sales representative via (b)(4) that an ar-3642sp 2.6 dl knotless fibertak was faulty.After passing the first repair stitch and retrieving the working portal with scorpion, the suture broke off from the anchor at the base (not at the end by scorpion).This was discovered during the case with no patient harm.Additional information was provided by the rep on 12/4/25.This was discovered during a rotator cuff repair of supraspinatus.No instrument was used to prepare the bone socket.Reported bone quality was good.The blue repair suture broke but it was retrieved in one piece.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including excessive force applied to the suture strands and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
2.6 DL KNOTLESS FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23865074
Report Number1220246-2025-05759
Device Sequence Number4437964
Product Code MBI
UDI-Device Identifier00888867426429
UDI-Public00888867426429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 DL KNOTLESS FIBERTAK
Device Catalogue NumberAR-3642SP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown